# SDR N6WA201805013001

- Difficulty date: April 30, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 33,137 hours, 22,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UNLOCKS BUT WON'T OPEN.  OPENED MAIN CABIN DOOR AND PERFORMED OPS TEST OF PAX DOOR LATCHING MECHANISM OPS TESTED GOOD IAW AMM 52-11-02.
